Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 16, Pages 933-951

A spectral mapping theorem for semigroups solving PDEs with nonautonomous past

Dipartimento di Matematica, Università degli Studi di Roma Tor Vergata, via della Ricerca Scientifica, Roma 00133, Italy

Received 20 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • G. Fragnelli, and L. Tonetto, “A population equation with diffusion,” Journal of Mathematical Analysis and Applications, vol. 289, no. 1, pp. 90–99, 2004. View at Publisher · View at Google Scholar
  • G Fragnelli, P Martinez, and J Vancostenoble, “Qualitative properties of a population dynamics system describing pregnancy,” Mathematical Models & Methods In Applied Sciences, vol. 15, no. 4, pp. 507–554, 2005. View at Publisher · View at Google Scholar
  • Genni Fragnelli, and Dimitri Mugnai, “Nonlinear delay equations with nonautonomous past,” Discrete And Continuous Dynamical Systems, vol. 21, no. 4, pp. 1159–1183, 2008. View at Publisher · View at Google Scholar